# SDR BMAC06009

- Difficulty date: May 13, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N348PA
- Make and model: Boeing 727222
- Aircraft serial: 21921
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 8182
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND RIGHT HAND OVERWING EMERGENCY LIGHT NOT ILLUMINATING.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK IAW UAL MM 33-50-19, OPS CHECKED GOOD.
